Topics Liver disorder
  Topics Liver disorder

Liver disorder

Find latest answers to Liver disorder questions, Liver disorder articles, Liver disorder news and clinic/doctors who deal with Liver disorder.

Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...

Read Complete Answer


i am just 25 years old.My height is 169 cm&weight-72 kgslast 10 days back i checked my bp,it is 150/100.my lipid profile reports are normal,in ultrasound scanning liver was minute enlarged,i am taking stamlo beta for my hypertension,now can i use ayurveda medicines for hyprtension & liver enlargement.

Hi, Looking at your detail that you gave me, you seem to have a normal BMI (body mass index),and normal cholesterol levels which is a good thing. There can be many people who might have a slight or mildly enlarged liver that only means that you should have a little less on your cholesterol or oil in eating and may be alcohol if you ingest it. You can use ayurvedic drugs for your liver,but I wont say them for hypertension. Now a days many doctors prescribe diuretics as a first line of treatmen ...

Read Complete Answer



i need an extraction but they cant do it if my blood sugar is high,i am on medication for my liver and steriod for my mouth i recently have developed ulcers in my mouth next my wisdom tooth and is very painfull ,

Dear Patient Blood sugar is also related to stress levels so please try to relax and add multi vitamins containing Folic acid along with hexidine or Betadine mouth washes initially 2 times a day 1/2 an hour for a minute after meals for five days and then at night only ...

Read Complete Answer



I let an abcessed tooth go untreated for about six months and during that time i had an exam for a life insurance policy. The blood test revealed that I was having liver function problems, everything on the test was perfectly normal except my ast and alt levels were really high. Could that be because the infection had gotten into my body?

Not just the tooth but infection on any part of the body will surely lead to changes in antigen- antibody levels. The retained infectious tooth needs to be treated as soon as possible and you need to start with antibiotics. Based on the extent of the damage either a root canal treatment, apicoectomy or extraction maybe needed. ...

Read Complete Answer


GERD. It has been on and off since 2008. The condition worsened last month in Jan 2013 and I could hardly swallow any solid food. It just gets stuck in the throat and feel like I am choking till I push the food down with water. Liquids and semi solid foods are ok. The doctors did Nasal Endoscopy, Normal Gastro Endoscopy, Esopheagal Manometry, Barium Swallow X-Ray and all tests came up normal. I was told the swallowing problem is primarily related to GERD and I was advised Cintapro 1 mg tablet for 1 month. So far as I take the tablet, I am able to take in selected solid foods fine, but not all foods. If I do not take this tablet for one day, the problem recurrs back. Question 1: How long will this motility disorder be related to GERD ? Question 2: Are there any side effects of taking this Cintapro 1 mg to help in motility on a long term basis (Say if I need to take this for some more time) Questionj 3: Are there any other tests that will show the proper reason for this motility disorder of the esophaegus (Apart from Esopheagal Manometry, Gastro Endoscopy, Barium Swallow X-Ray) etc.

GERD will persist but the effect can be decreased by life style modification like good brisk walk for 40 mins, avoiding fat, consuming more curd and buttermilk rather than milk and keeping a gap of 2 hrs between food and sleep. Cintpro is by and large relatively safe drug for long term use till now. We need to see the reports of existing tests before we proceed with further tests Stress has significant role in symptoms so please be relaxed. ...

Read Complete Answer



suffering from Insomnia for the last 4 years presently, I am using Zolfresh 10 as sleeping media. but i am not getting proper sleep even after taking the tablet. since last 6 months, i am taking this tab during the day also,,, but NO firm results kindly suggest ne to overcome the sleeping disorder

Hi, Are you stressed up due to some thing ? Well even if you are loosing sleep is no solution to it and you should have a good sleep for your self. Sleeping pills are the last thing once should try cause if you are dependent over them then it is very difficult to have a good sleep. try out some simple steps 1) Have a proper schedule(to get up and to go to bed)even if you don't sleep then also you should go to bed at a fixed time this will help you fixing you down to a routine for which you ma ...

Read Complete Answer



Dr. Opinder Singh Thind

  • Dentist
  •  Noida, India
  •  1017 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1430 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  838 Doc Points

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India
  •  506 Doc Points

Dr. Naveen Arya

  • Ayurvedic Medicine
  •  Amritsar, India
  •  183 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. LOKDEEP SHARMA

  • Ayurvedic Medicine
  •  Hyderabad, India
  •  200 Doc Points

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India
  •  354 Doc Points

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India
  •  272 Doc Points

Dr. Bhavesh Thakkar

  • Gastroenterologist
  •  Ahmedabad, India
  •  304 Doc Points